# SDR GTIA2024042938103

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Part number: 601888004901
- Part serial: 029
- Condition: Damaged
- Location: G4 Galley
- Part time: 41,850 hours, 19,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ON CALL REPAIR OF G4 GALLEY WORKDECK REQUIRED PER TR 2533-015-1.  RAF-01 3316180-02 GENERATED-REMOVED AND REPLACED BY NEW ONE DUE TO NOT FOUND ALLOWABLE DAMAGE IAW SAFRAN CMM 25-31-605. FOR STEPS PROCEDURE REFER TO CARD EC TR 2533-015"
